# SDR SWAA042876

- Difficulty date: October 4, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 52,149 hours, 48,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, COMPLETE B-SYSTEM HYDRAULIC FAILURE.  REMOVED AND REPLACED HYDRAULIC LINE ON B-SYSTEM PUMP.
